Hi Ides, definitely I would talk to the doc about
it with regard to the plaquenil. Maybe it is hurting your kidney on that side or something. It's worth talking about
. Liver pain is usually near the shoulder, upper right quandrant, but sometimes the thin edge of the liver is effected causing pain more toward the left. I got severe pain that I thought might be due to meds and my gi did an endoscope and colonoscopy and found the source of pain. He removed a polyp, which was pre-cancerous and I felt alot better. so it's definately worth following through. Perhaps its a combination of medicine irritating an existing problem.
I hope you feel better.
--Sometimes I think the surest sign that intelligent life exists elsewhere in the universe is that none of it has tried to contact us. Bill Watterson (1958-) cartoonist "Calvin and Hobbes"
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy, GI nightmare
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Detrol, Klonopin, Ultram, Vicodin, Restasis, Albuterol, steroid injections and pred prn